Pacific Journal of Mathematics

An indirect sufficiency proof for problems with bounded state variables.

I. Bert Russak

Article information

Source
Pacific J. Math., Volume 62, Number 1 (1976), 219-253.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867875

Mathematical Reviews number (MathSciNet)
MR0423161

Zentralblatt MATH identifier
0321.49018

Subjects
Primary: 49B10

Citation

Russak, I. Bert. An indirect sufficiency proof for problems with bounded state variables. Pacific J. Math. 62 (1976), no. 1, 219--253. https://projecteuclid.org/euclid.pjm/1102867875


Export citation

References

  • [1] L. L. Pennisi, An Indirect Sufficiency Proof For the Problem of Lagrange With Differential Inequalities as Side Conditions, Dissertation at University of Chicago, 1952.
  • [2] I. B. Russak, Second order necessary conditions for problems with state inequality constraints SIAM J. Control, 13, No. 2, (1975). 3 5on problems with bounded state variables,J. Optimization Theory and Appl., 5 No. 2, (1970).